# SDR DALA2025071405288

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER ACCESS PANEL HAS CORROSION ON INTERNAL SURFACE.   REMOVED AND REPLACE WASTE WATER SERVICE DOOR DUE TO EXCESSIVE CORROSION REF MON #2396842 AND ERA ERA 602016-14AD REQUIRES PERMEATE REPAIR IAW A220 ASRP BD500-A-J52-47-06-03AAA-720A-A. CORRECTION LINE 02: *IAW A220 ASRP BD500-A-J52-47-06-05AAA-720A-A. CORRECTION LINE 02 SHOULD STATE: "REMOVED AND REPLACE WASTE WATER SERVICE DOOR DUE TO EXCESSIVE CORROSION REF MON #2396842 AND ERA 602016-14AD REV ORIGINAL RE QUIRES PERMANENT REPAIR IAW A220 ASRP BD500-A-J52-47-06-05AAA-720A-A".
